Posted by: Sarah | 2008/07/22

Could the pill be the cause

Dear Dr. C,< br> < br> Over the past few months I have noticed that the week before my menstruation I get extremely frustrated with the smallest things and seem to have the shortest fuse and lose my temper very quickly with the loss of control. After I have " a temper tantrum"  - i feel very depressed and low. I understand that with hormone changes, so do your emotions. I have been on Yasmin for about 1.5 years with a break in between where I tried Nordette. However I have noticed this " temper"  since i went back onto Yasmin. I am normally happy and not easily angered, however the week before my period I become like " a monster" . Could Yasmin be playing a role in this at all? Do you suggest I visit my GP/Gynae?< br> I look forward to your response.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is typical PMS. It is usually helped by the Pill but this does not seem to be so in your case. If you were better on the Nordette, you could change back to it. See your gynaecologist if you want further advice.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.